# SDR ABXA010900

- Difficulty date: May 23, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,019 hours, 25,160 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Missing
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UPON FLAP EXTENSION FOR LANDING, SPLIT FLAPS WERE INDICATED.  CONFIRMED BY ROLL TENDENCY.  LEFT FLAP WAS APPROXIMATELY 6 DEGREES BEHIND RIGHT FLAP.  RIGHT FLAP AT 35 DEGREES, LEFT FLAP AT 29 DEGREES.  FOUND LEFT INBOARD FLAP ACTUATOR IDLER ARM TRACK MISSING NUT AND HANGING.  REPLACED MISSING NUT.  INSPECTED FLAPS.  RAN FLAPS UP AND DOWN SEVERAL TIMES.  NO SPLIT NOTED IAW DC-8 MM 27-51-03.
